Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 15 > Ideals of Largest Weight in Constructions Based on...
< Back to Volume

Ideals of Largest Weight in Constructions Based on Directed Graphs

Full Text PDF

Abstract:

We introduce a new construction based on directed graphs. It provides a common generalization of the incidence rings and Munn semirings. Our main theorem describes all ideals of the largest possible weight in this construction. Several previous results can be obtained as corollaries to our new main theorem.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 15)
Pages:
8-16
DOI:
10.18052/www.scipress.com/BMSA.15.8
Citation:
A. V. Kelarev et al., "Ideals of Largest Weight in Constructions Based on Directed Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 8-16, 2016
Online since:
May 2016
Export:
Distribution: